# SDR CA040405008

- Difficulty date: April 3, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Doug C-54A
- Aircraft time: 68,000 hours
- Engine: Pwa R20007M2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTICED THAT THE NR 3 ENGING WAS STARTING TO OVERSPEED. THE ENGINE WAS SHUTDOWN, PROPELLER FEATHERED, AND THE FLT RESUMED WITHOUTANY FURTHER ACTION.
